Notes on the Solutions of the First Order Quasilinear Differential Equations

Authors

  • Alena Vagaská Technical University of Kosice, Faculty of Manufacturing Technologies, Presov, Slovakia
  • Dusan Mamrilla Presov, Slovakia

DOI:

https://doi.org/10.23755/rm.v34i0.414

Keywords:

nonlinear, quasilinear, differential equation, differential system,

Abstract

The system of the quasilinear differential first order equations with the antisymetric matrix and the same element f (t,x(t)) on the main diagonal have the property that r'(t) = f (t,x(t))r(t), where r(t) ≥ 0 is the po- lar function of the system. In special cases, when values f (t,x(t)) and g (t,x(t)) are only dependent on r^2 (t), t ∈ Jo we can find the general solution of the system (1) explicitly.

References

S. B. Norkin and J. A. Tchartorickij, Investigation of oscillatory properties of a system of two linear differential equations by means of angle function, Differential equations and approximation theory, MADI (1977), Moscow,

pp. 19-32

J. Kurzweill, Ordinary differential equations, SNTL, Praha, 1978

D. Mamrilla, S. B. Norkin, Investigation of oscillatory properties of linear third order differential equations systems by means of angle functions, Investigations of differential equations , MADI 1986, Moscow, pp. 97-106

D. Mamrilla On boundedness and oscillatoricity of certain differential equa tions systems, Fasciculi Mathematici 24 (1994), pp. 27-35, Poznan

D. Mamrilla The theory of angle functions and some properties of certain nonlinear differential systems, Fasciculi Mathematici 24 (1994), pp. 55-65, Poznan

D. Mamrilla On the systems of first order quasi - linear differential equations, Tribun EU Brno (2008)

D. Mamrilla and J. Seman and A. Vagaská On the solutions of the first order nonlinear differential equations, Journal of the Applied Mathematics, Statistics and Informatics 1(JAMSI), 3(2007), pp. 63 - 70, Trnava

Downloads

Published

2018-07-07

Issue

Section

Volume 34-2018